Could Copaxone cause Proteinuria - from FDA reports
Proteinuria is found among people who take Copaxone, especially for people who are female, 40-49 old also take medication Clexane, and have Multiple sclerosis . We study 26,790 people who have side effects while taking Copaxone from FDA. Among them, 8 have Proteinuria. Find out below who they are, when they have Proteinuria and more.
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Copaxone has active ingredients of glatiramer acetate. It is often used in multiple sclerosis. (latest outcomes from Copaxone 27,319 users)
Proteinuria (presence of protein in the urine) has been reported by people with high blood pressure, kidney transplant, hiv infection, rheumatoid arthritis, multiple myeloma (latest reports from 9,966 Proteinuria patients).
On Nov, 28, 2016
26,790 people reported to have side effects when taking Copaxone.
Among them, 8 people (0.03%) have Proteinuria
Number of reports submitted per year:
Gender of people who have Proteinuria when taking Copaxone *:
- female: 75 %
- male: 25 %
Age of people who have Proteinuria when taking Copaxone *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 37.5 %
- 20-29: 0.0 %
- 30-39: 12.5 %
- 40-49: 37.5 %
- 50-59: 12.5 %
- 60+: 0.0 %
Top co-used drugs for these people *:
- Clexane (3 people, 37.50%)
- Ramipril (2 people, 25.00%)
- Trusopt (1 person, 12.50%)
- Synthroid (1 person, 12.50%)
- Lisinopril (1 person, 12.50%)
Forecasts by ePatient.care (We will alert you to new symptoms or undetected conditions when you take Copaxone, learn more )
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Proteinuria when taking Copaxone?
- Check symptoms - is proteinuria caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Browse all side effects of Copaxonea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with ProteinuriaProteinuria
Could your condition cause ProteinuriaProteinuria
Can you answer these questions?
I have been diagnosed with MS since Dec. 2014. I have high blood pressure and high cholesterol. I am concerned about statin use to address cholesterol levels, as there are neurological risks associated with long term use of statins, especially MS, ALS, Alzheimer's, ect. I am not taking ...
You may be interested in these reviews
I am trying to donate a kidney and have just been deemed ineligible because I have too much protein in my urine. I am not diabetic and if anything my blood pressure can get too low rather than high. I take no medication - except Sprintec. This is the only clue I can really latch onto, so I am ...
I have been on avonex for fifteen years had my first relapse April of this year. Neurologist switched me to tecfidera. I couldn't tolerate the side effects so I asked to be put on copaxone love this drug so far no side effects except I noticed my hair is shedding like crazy.
I have been using 30 mg Mirtazapine daily for last 14 years ever since my son died. For last several years, my Urine Microablumin/Creatinine Ratio has been quite high around 172 MG/G. Although I am diabetic, my HB A1C is only 5.6, my GFR (Kidney filtration rate) is very good (>61), and my blood ...
I am a female who has been taking testerone pellets since Aug 2014. In Fall of 2014 I had a trace of protein. In January of 2015 I went on a strict no carb diet therefore increasing my protein. By Jan of 2016 my protein was higher. I went on lisinopril for high BP. This June my protein measures ...
I was recently diagnosed with multiple sclerosis and have been taking copaxone for approximately 3 months. I have also just found out that I have a heart murmur and now have to see a cardiologist. I do not know if this is a side effect from the medicine or something that has just happened. Any ...